I posted an update on my other thread, but just found out that I will be taking follistim along with menopur. Anyone here take menopur before, and are there any side effects. I have to do this combo for 4 nights and go back Friday which has me a little uneasy since I always went every other day. UGH! I'm already stressed and its' only day 1!!!!
I had to use menopur for at least 3 nights... I think it was even longer than that..
Not sure which, but I think the follistim stung a bit. I did not have any effects whatsoever of using menopur except maybe increased appetite... or was that the stress?
It is a pretty common drug to use with IVF.
And please take a deep breath and remember you are doing everything you can!!
I did follistim last cycle and it was very easy the one that stung was the ganarillex...that one actually hurt a bit and my belly would stay a little red and sore aftewards. Waiting for DH so we can go pick them up.
I used Menopur for a couple cycles. I think what I remember most about it was that it stung a bit and made the injection sites more sore than my other shots. I just made sure I rubbed the site after. I don't remember any side effects that were any different than other meds. Your RE probably wants to get you started and knows there isn't going to be too much going on until Friday. The first few days things will grow slow. Congrats on already having 10 follies!!
IVF #1-cancelled d/t embryos arresting before transfer (3/09)
IVF #2-BFP 9wks-7/30/09 (6/09)
IVF #3-BFN (5/10)
10 follies!!!!!!!!!!!!!!!!!!! I am not sure if you are the praying sort, but I am and I definitely have you in my prayers. Seems like you are only getting good news so far.
I did menopur+bravelle for my first cycle, then menopur+gonal F for the second cycle. I mixed them together both times and did one injection. I'm pretty sure I used them both for the whole time I did stims, then added ganirelix at some point. The stim injection didn't bother me, usually, if I did it right, but I had the same stinging and redness with the ganirelix.
Sounds like the stims are doing their job! Will keep following you for updates!
What a disaster mixing those meds yesterday!! We just coudn't get the meds in the needle without a giant bubbly no matter how many taps how many tries, then finally, DH mananged to do it after like 20 tries. Not looking forward to tonight. Any tricks?
Hmmmm......for the dry meds, they had me mix in the liquid (and the gonal F when I did that) and mix it. Since I did that, it didn't matter if there was a little air coming from the gonal F. For the injection, I turned the little bottle of mixed medication over and sucked it into the syringe down to the end by moving the needle down a little to the bottom of the bottle. I do remember occasionally having to turn the needle/syringe totally upward and pushing the air out a little before injecting.
I know on occasion I lost a little drop or two trying to do it exactly right, and once a little more than a drop with the ganirelix-it didn't matter.
Hope it goes better tonight!
I would lightly tap the syringe to try to get the bubbles out, but I didn't even worry about them until the very end..
I too lost drops of medicine.. just something that had to happen to get the air out of the syringe. When you are dealing with tiny short needles, it doesn't seem like that big of a deal.
You made it through the first night of it... it is going to be ok!
Hope that last night was better for you! When we were doing the IUIs at our other clinic, I was on Menopur. I do remember it being a pain to mix everything. DH thought it was cool though because it reminded him of a chemistry experiment. But he's a nerd like that
I did have to take it for a few days as a last effort push with our last procedure. I think that the RE is going to add it much earlier this time. I don't have any other suggestions to add other than what's been said. Good luck!
11/11 - 1st Fresh IVF attempt BFN
02/12 - FET BFN
04/12 - 2nd Fresh IVF attempt BFP
4weeks 2 days
9/12 - 3rd Fresh IVF attempt BFN
7/13 - 4th Fresh IVF attempt BFP
8 weeks due to chromosonal issues - A boy, Joseph Samuel